Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 46, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at May 2, 2014, 3:39 PM CDT. It took effect at May 3, 2014, 10:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2014, 3:39 PM CDT (20:39 UTC)
- In effect from
- May 3, 2014, 10:00 AM CDT
- Expired
- May 3, 2014, 7:30 PM CDT
- In force
- 10 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
168 WHUS73 KMKX 022039 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 339 PM CDT FRI MAY 2 2014 ...GUSTY WEST WINDS SATURDAY... .WEST WINDS WILL BE GUSTY FROM MID-MORNING SATURDAY INTO THE EVENING...AS THE PRESSURE GRADIENT INCREASES BETWEEN DEPARTING LOW PRESSURE TO THE EAST AND HIGH PRESSURE TO THE WEST. WAVES WILL REMAIN ON THE LOW END DUE TO THE OFFSHORE NATURE OF THE WINDS. LMZ643>646-030445- /O.NEW.KMKX.SC.Y.0046.140503T1500Z-140504T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 339 PM CDT FRI MAY 2 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM CDT SATURDAY. * WINDS: WEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
5 follow-up statements
873 WHUS73 KMKX 030222 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 922 PM CDT FRI MAY 2 2014 ...GUSTY WEST WINDS SATURDAY... .WEST WINDS WILL BE GUSTY FROM MID-MORNING SATURDAY INTO THE EVENING...AS THE PRESSURE GRADIENT INCREASES BETWEEN DEPARTING LOW PRESSURE TO THE EAST AND HIGH PRESSURE TO THE WEST. WAVES WILL REMAIN ON THE LOW END DUE TO THE OFFSHORE NATURE OF THE WINDS. LMZ643>646-031030- /O.CON.KMKX.SC.Y.0046.140503T1500Z-140504T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 922 PM CDT FRI MAY 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT SATURDAY. * WINDS: WEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
033 WHUS73 KMKX 030841 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 341 AM CDT SAT MAY 3 2014 ...GUSTY WEST WINDS TO DEVELOP THIS MORNING... .A TIGHTENING PRESSURE GRADIENT BEHIND DEPARTING LOW PRESSURE WILL RESULT IN GUSTY WEST WINDS DEVELOPING LATER THIS MORNING. WIND GUSTS TO 25 KNOTS ARE EXPECTED CLOSER TO THE SHORE WITH LESS GUSTINESS EXPECTED TOWARD THE OPEN WATER DUE TO WINDS REMAINING OFF SHORE AND LINGERING COOL LAKE WATER TEMPERATURES. THE WINDS WILL DIMINISH LATE THIS AFTERNOON AND EARLY EVENING. LMZ643>646-031645- /O.CON.KMKX.SC.Y.0046.140503T1500Z-140504T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 341 AM CDT SAT MAY 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING. * WINDS: BECOMING WEST TO NORTHWEST THIS MORNING AND INCREASING TO 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS CLOSER TO SHORE. THE WINDS WILL NOT BE AS GUSTY TOWARD THE OPEN WATER. * WAVES: BUILDING TO 1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
680 WHUS73 KMKX 031451 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 951 AM CDT SAT MAY 3 2014 ...GUSTY WEST WINDS TODAY... .A TIGHTENING PRESSURE GRADIENT BEHIND DEPARTING LOW PRESSURE WILL RESULT IN GUSTY WEST WINDS TODAY. THE HIGHEST GUSTS ARE EXPECTED CLOSER TO THE SHORE WITH LESS GUSTINESS EXPECTED TOWARD THE OPEN WATER DUE TO WINDS REMAINING OFF SHORE AND LINGERING COOL LAKE WATER TEMPERATURES. THE WINDS WILL DIMINISH LATE THIS AFTERNOON AND EARLY EVENING. LMZ643>646-032300- /O.CON.KMKX.SC.Y.0046.140503T1500Z-140504T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 951 AM CDT SAT MAY 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * WINDS: WEST-NORTHWEST AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...THE HIGHEST GUSTS CLOSE TO SHORE. * WAVES: 1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
170 WHUS73 KMKX 032012 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 312 PM CDT SAT MAY 3 2014 ...GUSTY WEST WINDS INTO EARLY EVENING... .A TIGHTENING PRESSURE GRADIENT WILL RESULT IN GUSTY WINDS PERSISTING INTO EARLY EVENING. THE HIGHEST GUSTS ARE EXPECTED CLOSER TO THE SHORE DUE TO WINDS REMAINING OFF SHORE AND LINGERING COOL LAKE WATER TEMPERATURES. LMZ643>646-040200- /O.CON.KMKX.SC.Y.0046.000000T0000Z-140504T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 312 PM CDT SAT MAY 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * WINDS: WEST-NORTHWEST AT 15 TO 20 KNOTS WITH GUSTS OF 25 TO 30 KNOTS...THE HIGHEST GUSTS CLOSE TO SHORE. * WAVES: 1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
400 WHUS73 KMKX 040030 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 730 PM CDT SAT MAY 3 2014 LMZ643>646-040130- /O.CAN.KMKX.SC.Y.0046.000000T0000Z-140504T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 730 PM CDT SAT MAY 3 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. AS SUNSET APPROACHES...THE WIND GUSTS ARE DIMINISHING. WAVE HEIGHTS ARE ALSO LOW. $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at May 2, 3:30 PM CDT, 9 minutes earlier.
Area forecast discussion, May 2, 3:30 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT FRI MAY 2 2014
.TONIGHT AND SATURDAY..FORECAST CONFIDENCE...HIGH
SCATTERED SHOWERS WILL CONTINUE INTO THE EVENING AS A SHORTWAVE
ROLLS THROUGH. IT SHOULD THEN BE MAINLY DRY FROM LATE EVENING INTO
SATURDAY MORNING. A FEW SHOWERS ARE POSSIBLE AGAIN SATURDAY AS A
WEAKER WAVE PUSHES THROUGH...MAINLY NORTHEAST OF A LINE FROM THE
WISCONSIN DELLS TO KENOSHA.
THERE SHOULD BE SOME SUNSHINE TOMORROW...WITH HIGH TEMPS FINALLY BACK
AROUND NORMAL. WEST-NORTHWEST WINDS WILL BE BREEZY THOUGH...SO MAYBE
NOT THE PERFECT SPRING DAY...BUT BETTER THAN THE LAST WEEK.
.SUNDAY - CONFIDENCE...MEDIUM
BROAD NORTHWEST ANTICYCLONIC FLOW EVOLVES WITH MAIN VORT ACTION
SHIFTING THROUGH THE EASTERN LAKES. 850 COOL POOL IN PLACE WITH
TEMPS AOB 0C. MODELS ARE STILL TRYING TO GRAZE FAR SW WI WITH A
STRIP IF QPF ASSOCIATED WITH SOME WEAK ISENTROPIC FORCING. HOWEVER
BEST ISENTROPIC LIFT LOOKS TO BE SOUTHWEST. NAM SHOWS PRONOUNCED
850-500 FRONTOGENETICAL FORCING AFFECTING PORTIONS OF SC AND SW WI
DURING THE MORNING HOURS. MAY STILL INCLUDE A SMALL POP THERE TO
ACCOUNT FOR THIS POTENTIAL. 925 TEMPS 5-8C THOUGH ONSHORE
COMPONENT WILL HAVE A SAY.
.MONDAY - CONFIDENCE...MEDIUM
UPPER FLOW FLATTENS A BIT WITH WEAK VORT/SHEARED VORT SHOWN IN
THE MODELS. SURFACE/850 RIDGING OVER THE AREA AT 12Z WITH A
GRADUAL EASTWARD SHIFT WITH TIME. ANY RETURN FLOW LOOKS WEAK WITH
BETTER 850 DEW POINTS POOLED TO THE SOUTH OF WI. BUFKIT SOUNDINGS
AND PLAN RH PROGS DO SHOW AN INCREASE IN RH WITH SOME VERY
ELEVATED INSTABILITY. BUT DRY LOW LEVELS ARE FAIRLY PRONOUNCED
WHICH MAKES SENSE GIVEN THE LACK OF ANY DECENT RETURN FLOW. THE
12Z NAM AND 00Z ECMWF SHOW LGT QPF WHILE THE GFS ESSENTIALLY
SPLITS THE CWA WITH QPF. ANY POPS WILL BE IN THE SLGT CHC CATEGORY
AT THIS TIME.
.TUESDAY - CONFIDENCE...MEDIUM
BUILDING HEIGHTS THIS PERIOD WITH MID LEVEL RIDGE BECOMING MORE
ESTABLISHED. SURFACE/850 RIDGE LOSES INFLUENCE AS A SHIFT EAST
WILL HELP THE FLOW TURN A BIT MORE FROM THE EAST TO SOUTHEAST.
SOME SUBTLE WARM ADVECTION NOTED THIS PERIOD THOUGH STILL AN
ONSHORE COMPONENT. THE FLOW IS MAINTAINING A DRY FEED WITH BEST
MOISTURE WELL TO OUR SOUTH AND SOUTHWEST.
.TUESDAY NIGHT AND WEDNESDAY - CONFIDENCE...MEDIUM
PATTERN SHIFT GETS UNDERWAY AS MID LEVEL RIDGE AXIS SHIFTS TO THE
EAST AND SOUTHWEST UPPER FLOW STARTS TO TAKE SHAPE. LOW PRESSURE
ORGANIZES IN THE PLAINS. 850 LOW LEVEL JET AXIS SHIFTS EAST ACROSS
WI. BEST MOISTURE ADVECTION ARRIVES AFTER 6Z TUE NGT. MODELS SHOW
BLOSSOMING PRECIP BETWEEN 6-12Z. A SOUTHERLY 30-40 KNOT 850 JET
REMAINS OVER THE AREA WITH LOW PRESSURE TO OUR WEST. WILL MAINTAIN
CHANCE OF THUNDER DURING THE DAY WEDNESDAY AS DETAILS OF FOCUS FOR
FURTHER CONVECTION UNCERTAIN THIS FAR OUT. POTENTIAL FOR
REDEVELOPMENT MAY BE HELPED ALONG BY LINGERING 850 BAROCLINICITY
AND/OR SURFACE OR ELEVATED INSTABILITY DEPENDING ON WHERE SURFACE
BOUNDARY ENDS UP.
.THURSDAY - CONFIDENCE...MEDIUM
WAS AWAITING THE ARRIVAL OF 12Z ECMWF TO SEE IF IT WOULD CONVERGE/TREND
WITH/TOWARDS THE 12Z COUNTERPART SOLUTIONS OF THE GFS AND GEM. THEY
HAVE INDEED. SLOWED THE PROGRESSION OF THE LOW DOWN AND REALLY
ALLOWS THE WARMTH AND INSTABILITY TO MAKE BETTER PROGRESS INTO SRN
WI. LOW TRACK IS FAVORABLE AS IS THE APPROACHING UPPER SOUTHWESTERLY
SPEED MAX ENCROACHING ON THE CWA DURG THE AFTN/EVE. CWASP VALUES
FROM BOTH THE GFS AND ECMWF ARE IN THE UPPER 70S/LOW 80S...SO
POTENTIAL FOR WARMER TEMPS AND SEVERE RISK MORE ON THE TABLE NOW.
925 TEMPS 20-23C FROM THE 12Z ECMWF SUGGEST MIXED TEMPS REACH THE
MID 80S. WILL NOT GO THAT HIGH YET BUT SHOULD THE MODEL TRENDS
PERSIST WITH THE WARM FRONT TO OUR NORTH AND LITTLE TO NO LAKE
INFLUENCE...IT COULD END UP MUCH WARMER THAN GOING FCST. EVEN
THOUGH THIS IS DAY 6 SEEING THE OVERALL TREND THE LAST FEW DAYS
AND THE BETTER CONSENSUS NOW AMONGST THE MODELS WITH THE
SHEAR/INSTABILITY/DYNAMICS WILL MENTION AT LEAST A CHANCE OF
SEVERE IN THE HWO.
.FRIDAY - CONFIDENCE...MEDIUM
MODELS IN AGREEMENT IN SUPPRESSING FRONT AND ASSOCIATED CONVECTION
TO OUR SOUTH. HIGH PRESSURE TAKES HOLD. ALLBLEND LINGERS SMALL
SHRA CHANCES BUT AT THIS POINT GFS AND ECMWF IN AGREEMENT ON A DRY
DAY.
&&
.AVIATION/00Z TAFS/...MOST LOCATIONS HAVE IMPROVED TO VFR THIS
AFTERNOON...WITH THE REMAINING HOLDOUTS LIKELY GOING VFR BY LATE
AFTERNOON. SHOWERS HAVE MOVED INTO THE WEST THIS AFTERNOON...WITH
A CHANCE CONTINUING INTO THE EVENING. INCREASED MIXING AND DRY AIR
IN THE LOW LEVELS SHOULD RESULT IN MAINLY VFR CONDITIONS
PERSISTING EVEN WHILE THE SHOWERS MOVE THROUGH.
IT WILL BE QUIET THEN AFTER MIDNIGHT AND INTO SATURDAY...WITH A FEW
SHOWERS POSSIBLE IN THE AFTERNOON...MAINLY NORTHEAST OF A LINE FROM
THE WISCONSIN DELLS TO KENOSHA.
&&
.MARINE...WEST-NORTHWEST WINDS WILL BE GUSTY SATURDAY. HAVE THUS
DECIDED TO GO WITH A SMALL CRAFT ADVISORY FROM 15Z SATURDAY MORNING
UNTIL 02Z IN THE EVENING. GUSTS TO 25 KNOTS ARE LIKELY...ESPECIALLY
RIGHT ALONG SHORE. WAVES WILL STAY ON THE LOW END DUE TO THE OFFSHORE
NATURE OF THE WINDS.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 10 AM TO 9 PM CDT SATURDAY FOR
LMZ643>646.
&&
TONIGHT/SATURDAY AND AVIATION/MARINE...DDV
SATURDAY NIGHT THROUGH FRIDAY...COLLARHazardous weather outlook, May 2, 3:15 PM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 PM CDT FRI MAY 2 2014 WIZ046-047-051-052-056>060-062>072-030930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 315 PM CDT FRI MAY 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY NIGHT AS A STRONG WARM FRONT AHEAD OF LOW PRESSURE APPROACHES SOUTHERN WISCONSIN. THE CHANCE OF THUNDERSTORMS CONTINUES THURSDAY AND THURSDAY NIGHT...WITH A CHANCE OF SEVERE STORMS...AS THE LOW MOVES INTO THE WESTERN GREAT LAKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY. LMZ643>646-030930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 315 PM CDT FRI MAY 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 AM THROUGH 9 PM SATURDAY. THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY NIGHT. COLLAR WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.